# SDR 00FDEA00260

- Difficulty date: April 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER FLANGE BS 328, LBL 2 - 20, WL 208.  *S/D*  REMOVED AND REPLACED REPAIR PER SRM 53-10-1, 53-10-8, 51-20-1.
